# SDR UALA2010110304074

- Difficulty date: November 1, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 66,390 hours, 24,910 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Galley Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTED ODOR OF SMOKE IN AFT GALLEY ASSOCIATED WITH FLICKERING AFT GALLEY OVERHEAD LIGHTS.  ODOR DISSIPATED WITH LIGHTS OFF AFT GALLEY. INSPECTED AFT GALLEY CHECKED ALL LIGHTS, CHILLERS, COFFEMAKERS, COFFEE WARMERS. CHECKED FOR BAD BALLAST. NO ODOR OF SMOKE NOTED, ALL CHECKED NORMAL.
